# SDR UTUR2014FA0000400

- Difficulty date: June 11, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Engine: Pwa PT6A67A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: AS3218186
- Condition: Missing
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KEY WASHERS THAT RETAIN COMPRESSOR BALANCE WEIGHTS WERE NOT BENT TO SECURE WEIGHTS.  RETAINING RING THAT SECURE NR 1 BEARING OUTER HOUSING TO NR 1 BEARING INNER HOUSING WAS MISSING, UNINSTALLED.
